MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR LIP LNR 28IDX56OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR LIP LNR 28IDX56OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1219-28-256
Medical Device Problem Codes Naturally Worn (2988); Noise, Audible (3273)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); No Code Available (3191)
Date of Event 05/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon reported to bfarm: "increasing pain in the right hip without trauma after getting up and audible cracking; preoperative radiological: ceramic head fracture after hip tep 15 years ago; intraoperatively: the most likely older event with fragments that are firmly encapsulated in the capsule / scar tissue, some freshly lying in the joint.".
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned liner finds nothing outward to suggest product error or any contribution to the reason for revision.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Brand Name
PINN MAR LIP LNR 28IDX56OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10146951
Report Number1818910-2020-13701
Device Sequence Number11275293
Product Code MRA
UDI-Device Identifier10603295013648
UDI-Public10603295013648
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1219-28-256
Device Catalogue Number121928256
Device Lot NumberY24E41000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2020
Initial Date Received by Manufacturer 06/01/2020
Supplement Date Received by Manufacturer08/18/2020
Initial Report FDA Received Date06/12/2020
Supplement Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 28MM +8.5; PINN MAR LIP LNR 28IDX56OD; DELTA CER HEAD 12/14 28MM +8.5; PINN MAR LIP LNR 28IDX56OD
Outcome Attributed to Adverse Event Required Intervention;